# SDR AALA20071256

- Difficulty date: July 6, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 20826
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHTS AT RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
